• Users Online: 949
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2017 | Volume:  14 | Issue Number:  3 | Page:  165-170

ORIGINAL ARTICLE

Frequency of alopecia areata in patients with autoimmune thyroid diseases
Oztekin Aynure, Metin Ahmet, Kirbas Saliha Can, Öztekin Coskun

Number of times this article was viewed 3734
Number of times this article has been printed  from the site 244
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article